Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
morgan3

ACCUTANE AND CONSTIPATION

Recommended Posts

I've been on accutane for about 6 days and have not been having bowel movements for a few days. Yesterday I kind of did, but it was really dry. Could this be because this medicine is dehydrating? Is there anything I can do to fix this? FYI I'm taking the generic, claravis.

Thanks

!

Edited by morgan3

Share this post


Link to post
Share on other sites

Yup! I even had some blood in my stools on my first round of accutane in 2005. I freaked out and called my derm asap! She said that it was just dry and to drink more water. I did and it never happened again. :) I would recommend that you take vitamin e capsules and also fish oil. This should help with hydrating you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×